Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the extension of Lipschitz, Lipschitz-Hölder continuous, and monotone functions


Author: George J. Minty
Journal: Bull. Amer. Math. Soc. 76 (1970), 334-339
MSC (1970): Primary 2670; Secondary 5234
DOI: https://doi.org/10.1090/S0002-9904-1970-12466-1
MathSciNet review: 0254575
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Banach, Introduction to the theory of real functions, Monografie Mat., Tom 17, PWN, Warsaw, 1951. MR 13, 216. MR 43161
  • 2. C. Berge and A. Ghouila-Houri, Programmes jeux et réseaux de transport, Dunod, Paris, 1962; English transl., Methuen, London and Wiley, New York, 1965. MR 33 #1137; MR 33 #7114. MR 192912
  • 3. F. E. Browder, Existence and perturbation theorems for nonlinear maximal monotone operators in Banach spaces, Bull. Amer. Math. Soc. 73 (1967), 322-327. MR 35 #3495. MR 212625
  • 4. J. Czipszer and L. Gehér, Extension of functions satisfying a Lipschitz condition, Acta Math. Acad. Sci. Hungar. 6 (1955), 213-220. MR 17, 136. MR 71493
  • 5. L. Danzer, B. Grünbaum and V. Klee, Helly's theorem and its relatives, Proc. Sympos. Pure Math., vol. 7, Amer. Math. Soc., Providence, R. I., 1963, pp. 101-180. MR 28 #524. MR 157289
  • 6. H. Debrunner and P. Flor, Ein Erweiterungssatz für monotone Mengen, Arch. Math. 15 (1964), 445-447. MR 30 #428. MR 170189
  • 7. D. G. de Figueiredo and L. A. Karlovitz, On the extension of contractions on normed spaces, University of Maryland Technical Note, BN-563.
  • 8. B. Grünbaum, On a theorem of Kirszbraun, Bull. Res. Council Israel Sect. F 7 (1957/58), 129-132. MR 21 #5155. MR 106423
  • 9. B. Grünbaum, A Generalization of theorems of Kirszbraun and Minty, Proc. Amer. Math. Soc. 13 (1962), 812-814. MR 27 #6110. MR 156179
  • 10. M. D. Kirszbraun, Über die zusammenziehenden and Lipschitzschen Transformationen, Fund. Math. 22 (1934), 7-10.
  • 11. E. J. Mickle, On the extension of a transformation, Bull. Amer. Math. Soc. 55 (1949), 160-164. MR 10, 691. MR 29974
  • 12. G. J. Minty, On the simultaneous solution of a certain system of linear inequalities, Proc. Amer. Math. Soc. 13 (1962), 11-12. MR 26 #573. MR 143006
  • 13. G. J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341-346. MR 29 #6319. MR 169064
  • 14. G. J. Minty, On the generalization of a direct method of the calculus of variations, Bull. Amer. Math. Soc. 73 (1967), 315-321. MR 35 #3501. MR 212631
  • 15. I. J. Schoenberg, On a theorem of Kirszbraun and Valentine, Amer. Math. Monthly 60 (1953), 620-622. MR 15, 341. MR 58232
  • 16. S. O. Schönbeck, Extension of nonlinear contractions, Bull. Amer. Math. Soc. 72 (1966), 99-101. MR 37 #1960. MR 226370
  • 17. F. A. Valentine, A Lipschitz condition preserving extension for a vector function, Amer. J. Math. 67 (1945), 83-93. MR 6, 203. MR 11702

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2670, 5234

Retrieve articles in all journals with MSC (1970): 2670, 5234


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12466-1

American Mathematical Society